hi, so im kindof concerned on if ive had a miscarriage and what the signs of one are. i took a plan b pill about 36 hours after a condom breaking right on the night of my suspected ovulation date, even though i knew there was a good chance that it was too late. a couple days later i started to bleed lightly and then it gradually got heavier and heavier, but would then fluctuate back and forth. i had read that it was sometimes normal after taking a plan b pill to experience light bleeding but not as heavy as i had it. i always get pretty extreme cramps and i had them for a couple days with the heavy bleeding, and then i passed what looked to be about a quarter sized (maybe slightly smaller) clot, which i have never done in my life. could i have gotten pregnant in the time before i took the plan b and then had a miscarriage a couple days later or could it just be a weird side effect from taking a pill like that? if anyone has any experience as far as miscarriages go or taking plan b your opinions would be greatly appreciated! also, if it is suspected is it necessary to go to the doctor or just a waste of money??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.